<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2609</article-id>
      <title-group>
        <article-title>All the cardinal numbers of ideals G-part of Q-algebras</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Koppitz</surname>
            <given-names>Jörg</given-names>
          </name>
          <aff>Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, 14476, Bulgaria</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Anantayasethi</surname>
            <given-names>Ananya</given-names>
          </name>
          <aff>Algebra and Application Research Unit, Mahasarakham University, Mahasarakham, 44150, Thailand</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>1</issue>
      <fpage>363</fpage>
      <lpage>373</lpage>
      <pub-date date-type="pub">
        <day>15</day>
        <month>01</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>A Q-algebra (ξ; *, 0) is a generalization of the concepts of BCK, BCI-algebras, introduced by Neggers et al. [1]. As for BCK, BCI-algebras, the concept ideal is defined for Q-algebras [1]. In this paper, we show that for a given integer n, and for all k ∈ {0, 1, …, log2n – 1}, there is a Q-algebra ξ of cardinality n such that the G-part G(ξ) = {υ ∈ ξ :  0 * υ = υ} is an ideal of ξ with |G(ξ)|= 2k. Moreover, we show that if G(ξ) is an ideal of a Q-algebra ξ and |ξ|= n, then |G(ξ)|= 2k, for some k ∈ {0, 1, 2, …, log2 n – 1}.</p>
      </abstract>
      <kwd-group>
        <kwd>Q-algebra</kwd>
        <kwd>Ideals</kwd>
        <kwd>G-part</kwd>
        <kwd>Cardinality</kwd>
        <kwd>Abelian group</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
